# SDR COMA0061049

- Difficulty date: December 14, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 18,094 hours, 17,204 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Shorted
- Location: Flap Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE. REPAIRED SHORTED WIRE AT THE RIGHT HAND BPSU WIRE HARNESS.
